Constructing functions with prescribed pathwise quadratic variation


Mishura, Yuliya ; Schied, Alexander


DOI: https://doi.org/10.1016/j.jmaa.2016.04.056
URL: https://arxiv.org/abs/1511.04678
Additional URL: http://www.sciencedirect.com/science/article/pii/S...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Journal of Mathematical Analysis and Applications
Volume: 442
Issue number: 1
Page range: 117-137
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-247X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mishura, Yuliya ; Schied, Alexander (2016) Constructing functions with prescribed pathwise quadratic variation. Journal of Mathematical Analysis and Applications Amsterdam [u.a.] 442 1 117-137 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item